An Elementary Approach to Lower Bounds in Geometric Discrepancy.
Discrete & computational geometry, Tome 13 (1995) no. 3-4, pp. 363-382
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{DCG_1995__13_3-4_131368,
author = {B. Chazelle and M. Sharir and J. Matousek},
title = {An {Elementary} {Approach} to {Lower} {Bounds} in {Geometric} {Discrepancy.}},
journal = {Discrete & computational geometry},
pages = {363--382},
year = {1995},
volume = {13},
number = {3-4},
zbl = {0826.52008},
url = {http://geodesic.mathdoc.fr/item/DCG_1995__13_3-4_131368/}
}
TY - JOUR AU - B. Chazelle AU - M. Sharir AU - J. Matousek TI - An Elementary Approach to Lower Bounds in Geometric Discrepancy. JO - Discrete & computational geometry PY - 1995 SP - 363 EP - 382 VL - 13 IS - 3-4 UR - http://geodesic.mathdoc.fr/item/DCG_1995__13_3-4_131368/ ID - DCG_1995__13_3-4_131368 ER -
B. Chazelle; M. Sharir; J. Matousek. An Elementary Approach to Lower Bounds in Geometric Discrepancy.. Discrete & computational geometry, Tome 13 (1995) no. 3-4, pp. 363-382. http://geodesic.mathdoc.fr/item/DCG_1995__13_3-4_131368/